Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: H. Grauert and K. Fritzsche
Title: Several complex variables
Additional book information: Graduate Texts in Math., vol. 38, Springer-Verlag, New York, Heidelberg, Berlin, 1976, viii + 206 pp.,$18.80.

References [Enhancements On Off] (What's this?)

  • 1. L. Bers, Introduction to several complex variables, Courant Institute of Mathematical Sciences, New York, 1964.
  • 2. B. A. Fuks, Introduction to the theory of analytic functions of several complex variables, Transl. Math. Monographs, vol. 8, Amer. Math. Soc., Providence, R. I., 1963. MR 168793
  • 3. R. C. Gunning, Lectures on complex analytic varieties: The local parametrization theorem, Princeton Univ. Press, Princeton, N. J., 1970. MR 273060
  • 4. R. C. Gunning and H. Rossi, Analytic functions of several complex variables, Prentice Hall, Englewood Cliffs, N. J., 1965. MR 180696
  • 5. M. Hervé, Several complex variables, Oxford Univ. Press, London, 1963. MR 151632
  • 6. L. Hörmander, An introduction to complex analysis in several variables, Van Nostrand, Princeton, N. J., 1966. MR 203075
  • 7. L. Nachbin, Holomorphic functions, domains of holomorphy and local properties, North-Holland, Amsterdam, 1970. MR 274798
  • 8. R. Narasimhan, Introduction to the theory of analytic spaces, Lecture Notes in Math., vol. 25, Springer-Verlag, Berlin and New York, 1966. MR 217337
  • 9. R. Narasimhan, Several complex variables, Univ. of Chicago Press, Chicago, III., 1971. MR 342725
  • 10. H. Rossi, Topics in complex manifolds, Les Presses de l'Université de Montreal, Montreal, 1968. MR 251249
  • 11. V. S. Vladimirov, Methods of the theory of functions of many complex variables, M. I. T. Press, Cambridge, Mass., 1966. MR 201669
  • 12. H. Whitney, Complex analytic varieties, Addison-Wesley, Reading, Mass., 1972. MR 387634

Review Information:

Reviewer: Bernard Shiffman
Journal: Bull. Amer. Math. Soc. 1 (1979), 563-566
DOI: https://doi.org/10.1090/S0273-0979-1979-14623-8
American Mathematical Society